Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Erectile dysfunction after using Serlift50. When will side effects decrease?
avatar
VkeshavB posted:
Hi Doctor I am 28years old Physical Trainer in Gym. Actually i had night fall 8-9times in a month so doctor prescribed me Serlift50 an antidepressant for 3 months but i continued by-mistake for 3years. Now i had observed the symptoms of Erectile Dysfunction . I am a physical trainer with lean muscle fit with good physique. I do 30-40 minutes intse-cardio workouts as well as muscle workouts for 1.30 hrs. Just want to know i had stopped this tablet 2months back, so when will the side effects will be fully removed from body? I am going through Ayurvedic Medical treatment right now. And also doing Pelvic , kegel exercises 3 times in a day. Please let me know when do the side effect of this Anti depressant will be fully removed. Exercise, Non exercise and Medications please let me know all. I have erection when i sleep and and when i masturbate erection is not that hard and it doesn't sustain for long time. Sensitivity is near to nil. What time it will take to recover full.
I been through all relevant tests like Testosterone, Hemogram, Creatinine, Urine etc..,
Now i am taking medicines prescribed by Urologist Flunam (Fluoxetine Hcl) 20mg and Spark Royal of 15days course and Now Flunam and Seduz.
Reply
 
avatar
RobertPatrick responded:
I think you should try androzene which will sure help you.
 
avatar
VkeshavB replied to RobertPatrick's response:
What is this medicine?
 
avatar
nohard responded:
Hi Vkeshav, Why did your put you on antidepressants, for night fall/wetdreams, he should have just sent you away and said we all get them dont worry, your in a gym, women arond you in tight fitting cloths, that leave nothong to the imaganation, and you wonder hwy you get wet dreams, when all you need is a good woman around you to have got you over that problem by having more sex, all you can do now is give it time, with no drugs and see how it goes from there, But I do have a herb list that may help get you up and running again, should get your nocternal erections going and morning woods back, and there all simple things, and some you may have now in the kitchen.
Come back to me if intrested.
Good Luck
 
avatar
VkeshavB replied to nohard's response:
Please give me the remedies, i want to cure it fast. I think i am bit recovering. Still please help dear.
 
avatar
nohard replied to VkeshavB's response:
Hi Vkeshav, Look just Google this tital, DRUGS VERSUS HERBS, HERBBS MY CHOICE, this is a post I have, on my way out of ED, so please, give it a good read and then a 12 week trial, hpoefully by week 6 you should be seeing some improvment, like nocternal erections and morning woods, if your getting these then its working for you, and google this tital, DRUGS VERSUS HERBS, HERBS MY CHOICE, DAILY INTAKE, this should help you as well, please let me know how you get on.
Good Luck
 
avatar
Sheldon Marks, MD replied to nohard's response:
All antidepressants interfere with a man's sex drive as well as the ability to achieve erections and even the ability to reach orgasm. This is common and cannot be avoided With these type of medications. Because each person is different and reacts differently to these medications it's reasonable to try different medications and different doses under the guidance and the direction of your doctors, To find one that minimizes the impact on your erections. Because you're on these medications for three years and now you're on another one as long as you're on them that they take a while for this to go away. Despite what many think herbs are not magical and cannot give you erections - they are simply designed to supplement an intelligent and balanced diet. I suggest that you talk with your doctor about these side effects and ask about other medications to see if there's some that might give you fewer problems and still treat the condition for which you were placed on the medication. good luck.
 
avatar
floridamenshealthcenter replied to Sheldon Marks, MD's response:
For any and all information please take a look at our site and live chat with our experts. http://www.floridamenshealth.com


Helpful Tips

Erectale dysfunction
To whom it may concern 6 years ago I had a vey bad colon cancer operation. Since, my sperms goes to my bladder. Also, my erections are not ... More
Was this Helpful?
5 of 6 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.